Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 2:05 PM MST for Cochise County, Arizona. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2010, 2:05 PM MST (21:05 UTC)
- Expired
- Jul 21, 2010, 4:00 PM MST
- In force
- 115 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 64 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 9.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
923 WGUS55 KTWC 212105 FFWTWC AZC003-212300- /O.NEW.KTWC.FF.W.0012.100721T2105Z-100721T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 205 PM MST WED JUL 21 2010 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA... * UNTIL 400 PM MST * AT 152 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND HEREFORD WILL ALSO HAVE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038 $$ CS
4 follow-up statements
028 WGUS75 KTWC 212212 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 312 PM MST WED JUL 21 2010 AZC003-212300- /O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COCHISE AZ- 312 PM MST WED JUL 21 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR EXTREME SOUTHWESTERN COCHISE COUNTY... AT 307 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND HEREFORD WILL ALSO HAVE FLOODING. LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038 $$ CS
684 WGUS75 KTWC 212218 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 318 PM MST WED JUL 21 2010 AZC003-212300- /O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COCHISE AZ- 318 PM MST WED JUL 21 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR EXTREME SOUTHWESTERN COCHISE COUNTY... AT 312 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE NORTH SIDE OF THE CATALINA MOUNTAINS NEAR CAMPO BONITO AND ALSO FROM A THUNDERSTORM NEAR ORACLE JUNCTION. RADAR ESTIMATES INDICATE THAT FROM 2 TO 4 INCHES OF RAINFALL HAS OCCUR OVER THE PAST 2 HOURS. VERY LITTLE MOVEMENT IS NOTED WITH THESE STORMS. A SIGNIFICANT RISE IN THE CAMPO BONITO WASH AND THE BIG WASH WILL OCCUR OVER THE NEXT 2 HOURS. THIS WILL CAUSE FLOODING OF MOUNT LEMMON ROAD. LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038 $$ CS
781 WGUS75 KTWC 212230 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 330 PM MST WED JUL 21 2010 AZC003-212300- /O.CON.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COCHISE AZ- 330 PM MST WED JUL 21 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MST FOR EXTREME SOUTHWESTERN COCHISE COUNTY... AT 321 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM HEAVY RAINS IN MONTEZUMA CANYON...NEAR NICKSVILLE AND HEREFORD. LOW WATER CROSSINGS ALONG MONTEZUMA CANYON ROAD WILL HAVE FLOODING. AREAS OF ROUTE 92 SOUTH OF NICKSVILLE AND HEREFORD WILL ALSO HAVE FLOODING. LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038 $$ CS
044 WGUS75 KTWC 212257 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 357 PM MST WED JUL 21 2010 AZC003-212306- /O.EXP.KTWC.FF.W.0012.000000T0000Z-100721T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COCHISE AZ- 357 PM MST WED JUL 21 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM MST FOR EXTREME SOUTHWESTERN COCHISE COUNTY... DRAINAGE FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO KEEP AREA WASHES FLOWING. LAT...LON 3141 11036 3144 11019 3134 11020 3134 11038 $$ CS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:50 AM MST, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 21, 9:50 AM MST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 950 AM MST WED JUL 21 2010 .SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE READINGS. && .DISCUSSION...SCATTERED SHOWERS AND A FEW THUNDERSTORMS CONTINUED THIS MORNING ACROSS MAINLY CENTRAL PIMA AND PINAL COUNTIES. THIS AREA OF SHOWERS AND THUNDERSTORMS APPEARED TO BE FOCUSED ALONG A WEAK DISTURBANCE TRACKING NORTHWARD THROUGH THE AREA. THE TUCSON 12Z UPPER AIR SOUNDING INDICATED A MORE UNSTABLE AIR MASS OVER THE AREA TODAY...WITH COOLER TEMPERATURES ALOFT AND A WARMER BOUNDARY LAYER COMPARED TO YESTERDAY. THE SOUNDING ALSO INDICATED A DEEPER SOUTHEASTERLY FLOW WHICH COULD RESULT IN TRAINING THUNDERSTORM CELLS TODAY. THE COMBINATION OF A FAVORABLE THERMODYNAMIC AND KINEMATIC PROFILE ALONG WITH ANOTHER DISTURBANCE TRACKING WEST OUT OF THE TEXAS BIG BEND AREA WILL INCREASE THE THREAT OF HEAVY RAINFALL TODAY. CURRENT THINKING IS THAT THE DISTURBANCE FOCUSING ACTIVITY IN CENTRAL PIMA AND PINAL COUNTIES WILL LIFT NORTHWARD WITH WEAK SUBSIDENCE SOUTH OF IT CAUSING A DIMINISH IN ACTIVITY THIS AFTERNOON THERE. THE BULK OF THE ACTIVITY IS EXPECTED TO DEVELOP ACROSS COCHISE AND SANTA CRUZ COUNTIES SOUTHWARD INTO SONORA MEXICO AS THE NEXT DISTURBANCE EXITING THE TEXAS BIG BEND AREA MOVES CLOSER. THIS ACTIVITY SHOULD TRACK/PROPAGATE NORTHWARD IMPACTING PIMA...PINAL... AND PARTS OF SOUTHERN AND WESTERN GRAHAM COUNTIES LATE THIS AFTERNOON INTO THE EVENING HOURS. ALSO EXPECTING SOME LINGER ACTIVITY OVERNIGHT TONIGHT FROM TUCSON WESTWARD. PLEASE REFER TO THE PREV DISCUSSION BELOW FOR MORE DETAILS. && .AVIATION...VALID 21/12Z-22/12Z SCT TSRA/SHRA WEST AND NW OF KTUS TO CONTINUE THRU 18Z. OTHERWISE... SCT TSRA/SHRA DEVELOPING ELSEWHERE ACROSS SE AZ AND CONTINUING INTO TONIGHT. BULK OF CONVECTIVE ACTIVITY TO END BY DAYBREAK THURSDAY. CLOUD DECKS MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. SURFACE WIND THRU THURSDAY MORNING GENERALLY LESS THAN 10 KTS. HOWEVER WIND GUSTS APPROACHING 50 KTS VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA INTO THE WEEKEND. && .PREV DISCUSSION...GFS/ECMWF CONTINUED TO BE IN FAIRLY DECENT AGREEMENT IN DEPICTING WEAK MID-LEVEL CYCLONIC CIRCULATION FEATURE TO MOVE NWD ACROSS THIS FORECAST AREA AND POTENTIALLY ENHANCING CONVECTIVE ACTIVITY ESPECIALLY DURING THE AFTERNOON AND EVENING. WILL CONTINUE TO OPT FOR HIGH-END CHANCE-CATEGORY POPS FROM TUCSON EWD WITH ISOLATED SHOWERS/TSTMS ACROSS FAR WRN PIMA COUNTY. FRIDAY...POPS TO DECREASE ABOUT 5-10 PERCENT MOST LOCALES VS THUR. SATURDAY-TUESDAY...21/00Z GFS/ECMWF WERE SIMILAR IN DEPICTING DEEP- LAYER MOISTURE TO SHIFT SOMEWHAT EWD THIS WEEKEND. POPS WILL DEPICT A SLIGHT DOWNWARD TREND TO REFLECT THESE SOLUTIONS. POPS WERE THEN TRENDED UPWARD SLIGHTLY MON-TUE AS DEEPER MOISTURE IS PROGGED TO SHIFT BACK WWD OVER SE AZ. THE UPSHOT...SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND TSTMS EAST OF TUCSON THIS WEEKEND INTO EARLY NEXT WEEK...WITH LESSER CHANCES OF PRECIP FROM TUCSON WWD/NWWD. DAYTIME HIGH TEMPS FORECAST TO BE A FEW DEGS ABOVE NORMAL INTO EARLY NEXT WEEK. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 915 AM MST WED JUL 21 2010 AZZ029-032>035-220415- SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS. A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY. INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2 INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-220415- WESTERN PIMA COUNTY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-220415- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 915 AM MST WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Jul 21, 10:25 AM MST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1025 AM MST WED JUL 21 2010 AZZ034-035-211815- COCHISE COUNTY AZ-SANTA CRUZ COUNTY AZ- 1025 AM MST WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA CRUZ AND SOUTHWESTERN COCHISE COUNTIES UNTIL 1115 AM MST... AT 1018 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF SIERRA VISTA...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...HUACHUCA CITY...CANELO...FORT HUACHUCA...ELGIN AND WHETSTONE. LAT...LON 3170 11062 3174 11026 3144 11028 3143 11048 TIME...MOT...LOC 1724Z 163DEG 11KT 3154 11041 CS
Special weather statement, Jul 21, 11:05 AM MST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1105 AM MST WED JUL 21 2010 AZZ035-211845- COCHISE COUNTY AZ- 1105 AM MST WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 1145 AM MST... AT 1100 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BISBEE...MOVING NORTH AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN COCHISE COUNTY. LAT...LON 3161 11011 3164 10988 3145 10985 3143 11005 TIME...MOT...LOC 1805Z 302DEG 3KT 3150 10994 CS
Local storm report, Jul 21, 12:57 PM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1257 PM MST WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM FLASH FLOOD 2 NE RAMSEY CANYON PRES 31.47N 110.29W
07/21/2010 COCHISE AZ LAW ENFORCEMENT
RAMSEY CANYON ROAD CLOSED AT CALLE METATE DUE TO FLOODING
AND DEBRIS.
&&
KDThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:43 PM MST | Special Weather Statement | TWC | Greenlee | 47 min |
| Jul 20, 7:24 PM MST | Special Weather Statement | TWC | Cochise | 36 min |
| Jul 20, 7:40 PM MST | Severe Thunderstorm Warning | TWC | Greenlee | 50 min |
| Jul 20, 7:55 PM MST | Flash Flood Warning | TWC | Greenlee | 80 min |
| Jul 20, 8:05 PM MST | Areal Flood Advisory | TWC | Cochise | 85 min |
| Jul 21, 10:25 AM MST | Special Weather Statement | TWC | Santa Cruz | 50 min |
| Jul 21, 11:05 AM MST | Special Weather Statement | TWC | Cochise | 40 min |
| Jul 21, 11:28 AM MST | Severe Thunderstorm Warning | TWC | Cochise | 62 min |
| Jul 21, 12:39 PM MST | Flash Flood Warning | TWC | Cochise | 111 min |
| Jul 21, 12:48 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 3 hr |
| Jul 21, 1:00 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 45 min |
| Jul 21, 2:55 PM MST | Flash Flood Warning | TWC | Pinal | 110 min |
| Jul 21, 3:22 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Jul 21, 3:45 PM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 2 hr |
| Jul 21, 4:41 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 109 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.